# SDR SWAA2024082722053

- Difficulty date: August 2, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT 'Z' CHANNEL HAS CORROSION AROUND FASTENER HOLES ON STA 747 TO 767 CORRECTION TO FAULT DESCRIPTION: AFT CARGO RIGHT FWD 'Z' CHANNEL HAS CORROSION AROUND FASTENER HOLES ON STA 747 TO 767<[01] REMOVED CORROSION ON AFT CARGO FWD RIGHT Z CHANNEL; FOUND OUT OF LIMITS AND REMOVED; FABRICATED MATERIAL USED: BAC1496-377 7075T6 AND INSTALLED NEW RIGHT FWD Z CHANNEL. PER SRM 51-10-02-0G-0; PER SRM 53-00-53-1A-2; PER SRM 51-40-02-0G-0; PER SRM 51-40-05-0G-0; PER AMM 51-21-41-370-803; PER AMM 51-21-72-370-804; PER AMM 51-21-73-370-804; PER SRM 51-40-10-2R-0; PER AMM 51-21-91-620-802 AND DWG# 146A7502 SHEET 49.;[02] VERIFIED STEP 1.
